Doubled random-phase encryption based on discrete quaternion fourier-transforms
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (11): 6955-6961    
CLASSICAL AREA OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
Doubled random-phase encryption based on discrete quaternion fourier-transforms
Gai Qi, Wang Ming-Wei, Li Zhi-Lei, Zhai Hong-Chen
南开大学现代光学研究所,天津 300071
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn